DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4870

Title: A k-tableau characterization of k-Schur functions
Authors: Lapointe, L.
Morse, J.
Keywords: Schur functions; Tableaux; Gromov–Witten invariants
Issue Date: 2007
Publisher: Elsevier Inc.
Citation: Advances in Mathematics 213 (1): 183-204
Abstract: We study k-Schur functions characterized by k-tableaux, proving combinatorial properties such as a k-Pieri rule and a k-conjugation. This new approach relies on developing the theory of k-tableaux, and includes the introduction of a weight-permuting involution on these tableaux that generalizes the Bender–Knuth involution. This work lays the groundwork needed to prove that the set of k-Schur Littlewood–Richardson coefficients contains the 3-point Gromov–Witten invariants; structure constants for the quantum cohomology ring.
Description: Luc Lapointe. Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/4870
ISSN: 0001-8708
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.9 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback